Jump to ContentJump to Main Navigation

Forum Mathematicum

Managing Editor: Brüdern, Jörg

Editorial Board Member: Bruinier, Jan Hendrik / Cohen, Frederick R. / Droste, Manfred / Duzaar, Frank / Gallavotti, Giovanni / Garnier, Josselin / Neeb, Karl-Hermann / Noguchi, Junjiro / Ranicki, Andrew / Segal, Dan / Shahidi, Freydoon / Shigekawa, Ichiro / Sogge, Christopher D. / Strambach, Karl

6 Issues per year


IMPACT FACTOR increased in 2014: 0.962
Rank 59 out of 310 in category Mathematics and 92 out of 255 in Applied Mathematics in the 2014 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2014: 1.139
Source Normalized Impact per Paper (SNIP) 2014: 1.162
Impact per Publication (IPP) 2014: 0.691

Mathematical Citation Quotient (MCQ) 2014: 0.61

VolumeIssuePage

Issues

Volume 25, Issue 1 (Jan 2013)

Isomorphism criteria for Witt rings of real fields

Grenier-Boley, Nicolas / Hoffmann, Detlev W. / Scheiderer, Claus

Page 1

Published Online: 01/03/2013

Rank 3 permutation characters and maximal subgroups

Tong-Viet, Hung P.

Page 49

Published Online: 01/03/2013

A note on the existence of transition probability densities of Lévy processes

Knopova, Victoria / Schilling, René L.

Page 125

Published Online: 01/03/2013

Carleson measures and Logvinenko–Sereda sets on compact manifolds

Ortega-Cerdà, Joaquim / Pridhnani, Bharti

Page 151

Published Online: 01/03/2013

Comments (0)

Please log in or register to comment.